# SDR FDKA2009070200142

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,217 hours, 17,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6273 CVG-ROC.  SERVICE DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR SEAL.
